RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Beśka, Marek

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:54
Abstract pages:159
Full texts:64
References:23
E-mail:

Subject:

Real and Functional Analysis, Probability Theory and Mathematical Statistics.


http://www.mathnet.ru/eng/person25053
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/36010

Publications in Math-Net.Ru
2005
1. M. Beśka, Z. Ciesielski, “Ergodic Type Theorems for Gaussian Systems”, Tr. Mat. Inst. Steklova, 248 (2005),  40–45  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 248 (2005), 35–40

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020